RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 2, Pages 301–304 (Mi dan33334)  

This article is cited in 2 scientific papers (total in 2 papers)

PHYSICS

Thermodynamic properties of superconductors containing nonmagnetic impurities. Allowance for the overlapping of energy bands

V. A. Moskalenko

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (435 kB)
UDC: 537.312.62
Presented: Н. Н. Боголюбов
Received: 01.12.1966

Citation: V. A. Moskalenko, “Thermodynamic properties of superconductors containing nonmagnetic impurities. Allowance for the overlapping of energy bands”, Dokl. Akad. Nauk SSSR, 176:2 (1967), 301–304

Citation in format AMSBIB
\Bibitem{Mos67}
\by V.~A.~Moskalenko
\paper Thermodynamic properties of superconductors containing nonmagnetic impurities. Allowance for the overlapping of energy bands
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 2
\pages 301--304
\mathnet{http://mi.mathnet.ru/dan33334}


Linking options:
  • http://mi.mathnet.ru/eng/dan33334
  • http://mi.mathnet.ru/eng/dan/v176/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Moskalenko, A. M. Ursu, “Thermal conductivity of two-band superconductors with an impurity”, Theoret. and Math. Phys., 13:2 (1972), 1099–1112  mathnet  crossref
    2. M. E. Palistrant, “Influence of nonmagnetic admixture on superconductivity in two-zone systems with variable density of charge carriers”, Theoret. and Math. Phys., 111:2 (1997), 621–632  mathnet  crossref  crossref  zmath  isi
  • Number of views:
    This page:44
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021